# SDR CALA2021081601340

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 84,329 hours, 32,908 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Lanyard
- Condition: Missing
- Location: Rt Wing Fuel Cap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP LANYARD R/H WING REFUEL/DEFUEL CAP MISSING LANYARD ONLY, CAP IS STILL PRESENT DISPATCH DESK: 012  NAME: BS  DATE: 05-AUG-21- APPROVED ITEM PLACED ON CDL FOUND FUEL CAP MISSING ON ARRIVAL. CONTINUE CDL 28A DEFERRAL. AIRCRAFT ARRIVED TO STATION WITH A MISSING FUEL CAP FROM PREVIOUS STATION. ADDED TO CDL MISSING FUEL CAP. DDP. C/W.
